Parameter-dependent filter design with guaranteed H-infinity performance
Gao, Huijun and Lam, James and Shi, Peng and Wang, Changhong (2005) Parameter-dependent filter design with guaranteed H-infinity performance. IEE Proceedings - Control Theory and Applications, 152 (5). pp. 531-537. ISSN 1350-2379Full text for this resource is not available from the Research Repository.
In the paper, the problem of H-infinity filtering for a class of linear uncertain systems is studied. The parameter uncertainties are assumed to reside in a polytope. The paper is focused on the design of a parameter-dependent filter which guarantees the filtering error system to be asymptotically stable and has a prescribed H-infinity performance. By employing a parameterdependent Lyapunov function approach, sufficient conditions are established for the existence of the desired filters in terms of linear matrix inequalities, which can be handled easily by using the available toolbox. Both continuous- and discrete-time cases are investigated. It is shown, via a numerical example, that the proposed filter design methods are more effective and less conservative than some existing results.
|Uncontrolled Keywords:||ResPubID18991; Lyapunov methods, continuous time systems, discrete time systems, filtering theory, linear matrix inequalities, linear systems, uncertai systems|
|Subjects:||FOR Classification > 0906 Electrical and Electronic Engineering
RFCD Classification > 290000 Engineering and Technology
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
|Date Deposited:||30 May 2011 04:33|
|Last Modified:||16 Mar 2015 05:34|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||52 - View on Scopus|
Repository staff only